# SDR P5CA9700375

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN OF THE NR 2 ENGINE EXHAUST SLEEVE AT 9 O'CLOCK POSITION.  FABRICATED AND INSTALLED A DOUBLER PER BAC SRM 51-10-04.
